# SDR DHL9770522C

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RIGHT WING RIB UPPER CHORD AT BL 70.5 INSPECT PER S/B 57-0112.  NDT INSPECTED, TWO CRACKS NOTED, STOP DRILLED CRACKS, HFEC, ACCOMPLISHED S/B  57-112.  INSTALLED KIT COMMON TO RT WING JUST OUTBD AND COMMON TO CENTER TANK.  INSTALLED REMAINDER OF REPAIR KIT PER S/B 57-0112.  N/R 2193.
